# SDR ASAA1057464

- Difficulty date: February 24, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 13,095 hours, 3,890 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 5851
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 36,112 hours, 14,893 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP PNC FOR NR 2 ENG PRE COOLER CONT VLV FOUND PRSOV WOULD CYCLE OPEN WHEN APU BLEED WAS APPLIED WITHOUT USING THE MANUAL WRENCH METHOD.  REMOVED & REPLACED NR 2 ENG PRSOV LEAK & OPS NORMAL REF M/M 36 11 04 000 801.  PRSOV SYS HEALTH CHECK GOOD REF M/M 36 11 00 700 801.  GROUND VERIFICATION SUCCESSFUL.
